# SDR AALA202012289015

- Difficulty date: December 24, 2020
- Submitted: December 28, 2020
- Operation: Air carrier
- Aircraft: N708UW
- Make and model: Airbus A319-112
- Aircraft serial: 0972
- Aircraft time: 58,438 hours, 34,302 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Loose
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  L2 DOOR SLIDE COVER LOOSE.  ADJUSTED SLIDE COVER, IAW AMM 25-62-50, OPERATIONS CHECK GOOD.
